# SDR 9601035514

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane Act
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J, X
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI OUT, EICAS MESSAGE ENGINE CONTROLS DISPLAYED. THIRTY SECONDS LATER, NR 1 ENGINE SHUT DOWN.  AIRCRAFT RETURNED TO GATE.  GROUND MAINTENANCE REPLACED NR 1 ENGINE STATOR VANE ACTUATOR.  OPERATIONAL CHECK OK.
